| Model Number |
M00519351 |
| Medical Device Problem Code |
Detachment of Device or Device Component (2907)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/06/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Block e1: health care facility: the first affiliated hospital of chongqing medical university block h6: imdrf device code a0501 captures the reportable event of the electrode detachment.
Event or Problem Description
It was reported to boston scientific corporation that an orise proknife device was used in the intestine during an endoscopic submucosal dissection (esd) procedure performed on (b)(6) 2024.During the procedure, the tip of the device did not respond.After the removal from the endoscope, it was found that the coagulation disc of the tip had fallen off and only the electrode rod was left.The procedure was completed with another orise proknife.There were no patient complications reported as a result of this event.The patient's condition at the conclusion of the procedure was reported to be stable.
Additional Manufacturer Narrative
Block e1: health care facility: (b)(6).Block h6: imdrf device code a0501 captures the reportable event of the electrode detachment.Block h11: the returned orise proknife was analyzed, and a visual inspection noted the device was returned without the electrode tip.A video was provided by the customer where the device could be observed in the patient's anatomy, however the electrode was not seen.No other issues were noted.With all the available information, boston scientific concludes the reported event of electrode detachment was confirmed.It is likely that procedural factors such as the length of time used, power settings required, handling technique, and/or tissue composition resulted in the electrode damage, and subsequent use of the electrode resulted in the detachment.Therefore, the most probable root cause of the reported event is adverse event related to procedure.
Event or Problem Description
It was reported to boston scientific corporation that an orise proknife device was used in the intestine during an endoscopic submucosal dissection procedure performed on (b)(6) 2024.During the procedure, the tip of the device did not respond.After the removal from the endoscope, it was found that the coagulation disc of the tip had fallen off and only the electrode rod was left.The procedure was completed with another orise proknife.There were no patient complications reported as a result of this event.The patient's condition at the conclusion of the procedure was reported to be stable.